# SDR AALA202109230555

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing
- Aircraft serial: 44460
- Aircraft time: 2,532 hours, 995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Rotated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT OVER WING EMERGENCY EXIT DOOR AFT DOOR AFT SIDE UPPER STOPPAGE HAS ROTATED. LEFT OVERWING EMERGENCY EXIT DOOR, AFT DOOR, AFT UPPER STOP PAD REALIGNED CORRECTLY PER B737 MAX 8 AMM 52-22-01-400-801.
